# SDR 2005FA0000548

- Difficulty date: March 30, 2005
- Submitted: March 30, 2005
- Operation: General aviation
- Aircraft: N406ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9156
- Aircraft time: 2,967 hours
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: PM2401
- Part serial: 85063812
- Condition: Broken
- Location: Starter
- Part time: 1,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD PART OF THE STARTER HOUSING WAS FOUND TO BE TOTALLY BROKEN OFF FROM THE STARTER HOUSING (THE SECTION HOUSING THE BENDIX DRIVE).
